# SDR CA100216006

- Difficulty date: February 11, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

(CAN) DURING FLIGHT, THE CREW REPORTED SMOKE IN CABIN 10 MINUTES PRIOR TO ESTIMATED LANDING.  OXYGEN MASKS DEPLOYED AND ACCELERATED LANDING PROCEDURES WERE MADE.  THE ACFT LANDED SAFELY, STOPPED ON THE RUNWAY AND THE PASSENGERS WERE EVACUATED.  SUBSEQUENT GROUND RUNS ISOLATED THE NR2 ENGINE AS THE CAUSE OF THE SMOKE, TROUBLESHOOTING IS ON-GOING. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.  (TC  20100216006)
